# SDR SIMA200308401

- Difficulty date: March 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT WINDSHIELD LOWER OUTBOARD 14 SCREW HOLES WERE FOUND TO BE CORRODED.  THE SCREW HOLES WERE REAMED TO REMOVE CORROSION.  THREE HOLES REQUIRED REAMING A SECOND TIME.  THREE BUSHINGS WERE FABRICATED AND INSTALLED.  REPAIRED IAW EMB STATEMENT IC2003-145/0899, GST-1578/02-B AND ETN EB-53-035.  (M)
